Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Corrigendum to: ``Embedding graphs into colored graphs''


Authors: A. Hajnal and P. Komjáth
Journal: Trans. Amer. Math. Soc. 332 (1992), 475
MSC: Primary 05C55; Secondary 03E35, 04A20, 05A17
DOI: https://doi.org/10.1090/S0002-9947-1992-1140915-2
Original Article: Trans. Amer. Math. Soc. 307 (1988), 395-409.
MathSciNet review: 1140915
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05C55, 03E35, 04A20, 05A17

Retrieve articles in all journals with MSC: 05C55, 03E35, 04A20, 05A17


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1140915-2
Article copyright: © Copyright 1992 American Mathematical Society